# SDR PCAA9800770

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Bagg Compt
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO ISP FROM DCA, THE BAGGAGE SMOKE DETECTOR ILLUMINATED ON AND OFF SEVERAL TIMES.  THE AIRCRAFT DIVERTED INTO ACY AND LANDED WITHOUT INCIDENT.  THE BAGGAGE BAY WAS INSPECTED AND NO FIRE WAS EVIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 DETECTOR AND ISSUED MEL 26-8 FOR THE NR 1.  THE NR 1 WAS SUBSEQUENTLY REPLACED.  AIRCRAFT RETURNED TO SERVICE.  PART S/N'S 167 AND 171.  (X)
